Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Why do eyes go red when i work on Computer?

Why do eyes go red when i work on moniter for long? Hello, i m a student and there for i have to sit in front of moniter for too long, and my problem is , if i stare at the monitor for 2-3 hrs giving a gap, my eyes turn red and also looks very tired since from last.It started around 2 years ago. can u tell me the name of the eyedrops.
Asked On : Wed, 24 Feb 2010
Answers:  3 Views:  2345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
these problem are rising in computer users 3ft away is something like 100 cm distance you should have antiglare glasses and screen and monitor should be 20 degrees below the height you seat know the correct postures during the seat dont stare at the computer more than 10 to `15 minutes there are some eye exercises which are very beneficial to you there are some nutritional supplements they help good if you have dry eyes or tears roll down very frequently you should go for green leafy vegetables organic fruits. get an eye consultation done here i have one REFREASH TEARS. celluvisc. use 1-2 drops for every 2 hours
Answered: Wed, 24 Feb 2010
  User's Response

Acular eyedrops is good, I have used it before.
Answered: Wed, 24 Feb 2010
  User's Response

You are suffering from computer vision syndrome For more details visit

Answered: Thu, 15 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor